# SDR ASAA0640800

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 31,284 hours, 17,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655090
- Condition: Punctured
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER AT STA 787 ABOVE ATR 25R HAS GOUGED TOP OF FRAME.  REMOVED DAMAGED PART OF FRAME AND INSTALLED REPAIR PARTS IAW SRM 51 70 11 FIG 1.
